# SDR R61A2025062800275

- Difficulty date: June 28, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 28,942 hours, 19,938 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON TAKEOFF.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED BIRD STRIKE INSPECTION, NO DEFECTS NOTED.
